# SDR SWAA2023030695686

- Difficulty date: January 26, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,739 hours, 23,607 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON HORIZONTAL STABILIZER RIB STIFFENER AT R/H RIB 5 STAB STA 129.50 2ND FROM FWD.<[01] UPDATE MEASUREMENTS TABLE.;[09] RECEIVED MATERIAL TO FABRICATE REPAIR PARTS FILLER LOT# 143971-1; L-ANGLE LOT# 1474027-1 AND T-SECTION LOT# 1476286-1 PER B737-700 SRM 55-10-09-2R-4 REPAIR 4.;[10] CERTIFY;[11] VERIFIED STEP 9;[12] FABRICATED NEW REPAIR PARTS FILLER; L-ANGLE AND T-SECTION AND LOCATED AND DRILLED NEW REPAIR PARTS FOR R/H INSPAR RIB STIFFENER AT RIB 129.50 PER B737-700 SRM 55-10-09-2R-4 REPAIR 4.[17] VERIFIED CORRECTIVE ACTION #16 OK TO INSTALL;[18] INSTALLED REPAIR PARTS ON HORIZONTAL STABILIZER RIB STIFFENER AT R/H RIB 5 STAB STA 129.50 2ND FROM FWD IAW SRM 55-10-09-2R-4.
